# SDR JBXA000268

- Difficulty date: April 22, 2001
- Submitted: April 22, 2001
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- Aircraft time: 5,605 hours, 4,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Part serial: 10521040
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE INDICATION IN FLIGHT, DECLARED EMERGENCY INTO MIA (FALSE INDICATION).  ISSUED MEL FOR CARGO COMPARTMENT EMPTY FOR FLIGHT FROM MIA - RDU.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS, AND BOTH CARGO FIRE BOTTLESIAW CL-65 AMM 26-15-01, AND 26-25-01 RESPECTIVELY.
